MAUDE Adverse Event Report: ETHICON INC. PROLENE SOFT MESH 12INX14IN; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE SOFT MESH 12INX14IN; MESH, SURGICAL, POLYMERIC
Model Number SPMXXL
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2002 and prolene was implanted.It was reported that the patient experienced severe pelvic pain.It was reported that the patient underwent mesh excision on (b)(6) 2014 due to mesh erosion.No additional information was provided.
 
Additional Manufacturer Narrative
This emdr represents supplemental report # 2210968-2017-30540 for previously submitted mdr number 2210968-2017-30283, subject of a litigation complaint summary exemption no.E2013037.The referenced exemption was revoked effective may 15, 2019.The reports previously submitted as part of the exemption were not submitted in a format compatible with the public mdr database (maude) and are available through fda¿s mdr data files webpage, at https://www.Fda.Gov/medical-devices/medical-device-reporting-mdr-how-report-medical-device-problems/mdr-data-files#asr.Therefore, this report does not represent a new reportable event.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
PROLENE SOFT MESH 12INX14IN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
982 road 183 km 8.3
00754 PR
*  
Manufacturer Contact
elba bello
1000 route 202
raritan 08869
MDR Report Key12785502
Report Number2210968-2021-11160
Device Sequence Number4982476
Product Code FTL
UDI-Device Identifier10705031050518
UDI-Public10705031050518
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2005
Device Model NumberSPMXXL
Device Catalogue NumberSPMXXL
Device Lot NumberPLEV13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2000
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale